# SDR DXTA2010122704380

- Difficulty date: December 26, 2010
- Submitted: December 27, 2010
- Operation: Air carrier
- Aircraft: N324QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800242
- Aircraft time: 1,711 hours, 1,104 cycles
- Engine: Pwc PW306C
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 501188105
- Part serial: 3159
- Condition: Inoperative
- Part time: 2,549 hours, 1,667 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

AT FL410, STDBY HORIZON HAD RED X'S OVER AIRSPEED, AND ALTITUDE. ON DECENT THRU FL200 THE DATA DISPLAYED.   INSTALLED A REPAIRED STBY ADC.  OPS CHECKED GOOD.  WORK DONE IAW MM 34-22-00 AND CH 34-11-00 AND FAR 91.411, PART 43, APPENDIX E.
